# SDR NWAA073386301

- Difficulty date: September 26, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 76,942 hours, 10,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Collar
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK WHILE ACCOMPLISHING FUSELAGE SKIN MODIFICATION AT BS 460 S13R AND S14R FOUND 5 LOCK FASTENER COLLARS THAT WERE NOT SITTING FLUSH DUE TO FASTENER HOLES TOO CLOSE TO THE FRAME FLANGE.  REPAIRED PER EA 63-210152.
